Sollis, R. and Leybourne, S. J. and Newbold, P. (2002) 'Tests for symmetric and asymmetric nonlinear mean reversion in real exchange rates.', Journal of money, credit and banking., 34 (3, Part 1). pp. 686-700.
New tests, based on smooth transition autoregressive models, for mean reversion in time series of real exchange rates are proposed. One test forces mean reversion to be symmetric about the integrated process central case, while the other permits asymmetry. The tests are applied to monthly series of seventeen real exchange rates against the U.S. dollar and fourteen against the deutsche mark. They reveal stronger evidence against the unit root null hypothesis than does the usual Dickey-Fuller test.
|Keywords:||Foreign exchange rates, Mathematical models.|
|Full text:||(VoR) Version of Record|
Download PDF (1038Kb)
|Publisher Web site:||http://webmail.econ.ohio-state.edu/john/Volume34No3Pt1.php|
|Publisher statement:||Copyright of Journal of Money, Credit & Banking is the property of Ohio State University Press and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract. (Copyright applies to all Abstracts)|
|Record Created:||21 Aug 2008|
|Last Modified:||23 Aug 2011 10:00|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Look up in GoogleScholar | Find in a UK Library|